# SDR DALA2025112008495

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 76,438 hours, 36,059 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Not Reported
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING PRI ER/A 630497 REV "O".  ACCOMPLISHED ALL REPAIR INSTRUCTIONS PRE PRI ER/A 630497 REV "O" PRI REVISIONS 1-4. FINAL ER/A 630497 REV. ORIGINAL SECTION I: PERMANENT REPAIR INSTRUCTIONS MATCH. (LP: 1309501)
